Law Offices of Gary Osborne & Associates
Free Consultation Call or Email Us Today
419-318-3749 800-303-8842
search icon

April 2017 Archives

Failure to diagnose flesh eating-bacteria leads to patient death

Last April, a 43-year-old man visited the Holzer Clinic complaining of fever, chills, congestion, body aches, headache and a cough. He had a 102.2 degree temperature. The doctor prescribed the man Tamiflu after tests for strep and influenza were negative. He was then released and sent home.

Healthcare information technology linked to medication errors

Officials with the Pennsylvania Patient Safety Authority have been able to attribute precisely 889 medicinal errors between January 1 and June 30 of 2016 to some glitch in its health care-related information technology (HIT) system, a recent report shows. Among the three most common errors made by the HIT systems were a failure to record dosages, providing an extra dose and providing patients with the wrong dose.

Avoiding injury from a pharmacy error

When your pharmacist makes a mistake it can be deadly -- there's a chance that the wrong medication could have no harmful effect on you at all -- but there's a much bigger chance that the wrong medication could interact badly with medications you're already taking, cause you a medical crisis or give you an allergic reaction.

Email Us For A Response